A boundary value problem for the nonlinear parabolic equation $u_t=\Delta u^{\sigma+1}+u^\beta$
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 836-842
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a7,
author = {V. A. Galaktionov},
title = {A boundary value problem for the nonlinear parabolic equation $u_t=\Delta u^{\sigma+1}+u^\beta$},
journal = {Differencialʹnye uravneni\^a},
pages = {836--842},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a7/}
}
V. A. Galaktionov. A boundary value problem for the nonlinear parabolic equation $u_t=\Delta u^{\sigma+1}+u^\beta$. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 836-842. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a7/